# SDR SWIA200515093

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 3,779 hours, 3,394 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S TRIM SWITCH IS STICKING.  REPLACED FO'S STAB TRIM SWITCH IAW MM 27-41-05, OPERATIONAL CHECK GOOD IAW MM 27-41-00.
